On the asymptotics of the energy of the generalized solution of a system of equations in the theory of elasticity for large time values
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1039-1045
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a14,
author = {M. Ismatov},
title = {On the asymptotics of the energy of the generalized solution of a system of equations in the theory of elasticity for large time values},
journal = {Differencialʹnye uravneni\^a},
pages = {1039--1045},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a14/}
}
TY - JOUR AU - M. Ismatov TI - On the asymptotics of the energy of the generalized solution of a system of equations in the theory of elasticity for large time values JO - Differencialʹnye uravneniâ PY - 1992 SP - 1039 EP - 1045 VL - 28 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_6_a14/ LA - ru ID - DE_1992_28_6_a14 ER -
%0 Journal Article %A M. Ismatov %T On the asymptotics of the energy of the generalized solution of a system of equations in the theory of elasticity for large time values %J Differencialʹnye uravneniâ %D 1992 %P 1039-1045 %V 28 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1992_28_6_a14/ %G ru %F DE_1992_28_6_a14
M. Ismatov. On the asymptotics of the energy of the generalized solution of a system of equations in the theory of elasticity for large time values. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1039-1045. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a14/